| Catalog Number |
8065750541 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Failure to Prime (1492); Suction Problem (2170)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Intraocular Pressure Decreased (4468); Corneal Endothelial Cell Loss (4806)
| Date of Event |
05/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A customer reported via regulatory authority that test did not pass and there was water leakage at the connection between fluidics management system (fms) and device and cassette cannot be tightly closed to form a good negative pressure during cataract phacoemulsification and iol (intra ocular lens) implantation surgery.Considering the long exposure time of the cornea during the operation and the damage to the corneal endothelium the cassette (fms) was replaced.The anterior chamber reactions were increased due to surgery time extension affecting the post operative visual acuity improvement.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.Product evaluation was not able to be performed since the reported product was not received at the investigation site for evaluation.The investigation conducted a non-conformance review of the reported lot number.No deviations, were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information, the investigation was unable to conclusively identify the root cause or origin of the reported event.Additionally, no manufacturing-related deficiencies were found that potentially could have contributed to the complaint.No further investigative or manufacturing actions are warranted at this time due to the product not being returned to the manufacturing site for testing.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).